CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
A new approach to the existence and regularity of linear equilibrium in a noisy rational expectations economy 期刊论文
JOURNAL OF MATHEMATICAL ECONOMICS, 2020, 卷号: 90, 页码: 119-126
Authors:  Lou, Youcheng;  Wang, Shouyang
Favorite  |  View/Download:1/0  |  Submit date:2021/01/14
Existence and regularity  Rational expectations equilibrium  A new approach  
Equilibrium in production chains with multiple upstream partners 期刊论文
JOURNAL OF MATHEMATICAL ECONOMICS, 2019, 卷号: 83, 页码: 1-10
Authors:  Yu, Meng;  Zhang, Junnan
Favorite  |  View/Download:19/0  |  Submit date:2020/01/10
Production network  Firm boundaries  Monotone concave operator theory  Equilibrium uniqueness  Computational techniques  
Embedding games with strategic complements into games with strategic substitutes 期刊论文
JOURNAL OF MATHEMATICAL ECONOMICS, 2018, 卷号: 78, 页码: 45-51
Authors:  Cao, Zhigang;  Chen, Xujin;  Qin, Cheng-Zhong;  Wang, Changjun;  Yang, Xiaoguang
Favorite  |  View/Download:33/0  |  Submit date:2019/01/11
Strategic complements  Strategic substitutes  Supermodular games  Embedding  Network games  
Embedding games with strategic complements into games with strategic substitutes 期刊论文
JOURNAL OF MATHEMATICAL ECONOMICS, 2018, 卷号: 78, 页码: 45
Authors:  Cao, Zhigang;  Chen, Xujin;  Qin, Cheng-Zhong;  Wang, Changjun;  Yang, Xiaoguang
Favorite  |  View/Download:24/0  |  Submit date:2019/12/31
CONTINUITY OF EQUILIBRIA IN EXCHANGE ECONOMIES 期刊论文
JOURNAL OF MATHEMATICAL ECONOMICS, 1993, 卷号: 22, 期号: 1, 页码: 27-34
Authors:  LIANG, ZH
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30